MathSciNet Relay Station
MathSciNet bibliographic data
MR879572 (88f:58062) 58F06 (17B10 53C57)
Robinson, P. L. A cohomological pairing of half-forms. Trans. Amer. Math. Soc. 301 (1987), no. 1, 251–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement